# SDR ASOA05282

- Difficulty date: March 11, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE LEFT AND RIGHT SEAT TRACKS BETWEEN FRAME 36 AND 39 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT SEAT TRACKS BETWEEN FRAME 36/39 IAW SRM 51-25-04.  (M)
